Annals of Mathematics · 1998 · 43 citations · 6 references
Natural SciencesMathematicsComputational GeometryTopologyZero-based BudgetingAlgebraic GeometryArithmetic GeometryConvex Functions
Joaquim Bruna, Philippe Charpentier, Yves Dupain, Zero Varieties for the Nevanlinna Class in Convex Domains of Finite Type in Cn, Annals of Mathematics, Second Series, Vol. 147, No. 2 (Mar., 1998), pp. 391-415
6
Convex Hypersurfaces and Fourier Transforms
Joaquim Bruna, Alexander Nagel, Stephen Wainger · Annals of Mathematics · 1988 · 139 citations
Jeffery D. McNeal · Journal of Functional Analysis · 1992 · 111 citations